# SDR ASAA0843306

- Difficulty date: June 25, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 53,393 hours, 30,749 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Component: Fore Flap
- Component part number: 6546430132
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT IB FORE FLAP LOWER SURFACE DENTED APPROX 2" IB OF THE 2ND TRACK.  REMOVED FACTORY DOUBLER PREPPED AREA FABBED REPAIR DOUBLER & BONDED REPAIR IAW SRM 51 70 10 REPAIR 2.
